Just wanted to thank you for contributing to the thread. I have been having trouble finding individuals my age who have been suffering the same side effects. I've exhausted my resources and don't know where else to look. Have you by any chance come across any other forums or studies that may relate more to me? Thank you in advance!
If you read the information that George_ provided you should bear in mind a couple of things.
For the UK study he linked --
1) the men in the various study cohorts they examined were, on average, four times as old as you were when you were on Lupron. Studies have shown that age is one of the most important factors in recovery after hormone therapy. None of the results presented will apply to kids your age.
2) the men in the studies fell into two basic categories: men who had a limited course hormone therapy along with radiation treatment; and men who have more advanced prostate cancer who are on hormone therapy more or less permanently. There is little or no data there for men who have a limited course of hormone therapy but no radiation.
3) if you read closely most of the sexual side effects they describe for hormone therapy are for men who are still on hormones. After three months, they say, this and that totally sucks. After six months it gets even worse. They don't talk much about what happens to non-radiated guys after their hormone therapy stops. This is because, like I said, the guys who don't get radiated are the guys who are on hormones permanently.
4) very little of this applies to you so don't get freaked out.
For the Dr. Mulhall quote --
1) I can't comment on the context of the quote since it is paywalled and I am too cheap to read it.
2) Dr. Mulhall is almost certainly talking about men much, much older than you are. By the time men get to be their age -- my age, coincidentally -- the tissues in their naughty bits are naturally starting to deteriorate. All of this prostate cancer treatment stuff makes that process worse. But the things that cause atrophy for us old guys who are already teetering on the edge of decline are much less likely to cause problems for a teenager.
So no need to freak out about that.
Thanks for finding that UK study. It has some information about the effect of ADT on nocturnal erections, saying they are reduced in terms of frequency, rigidity, duration, and volume but, by inference, not eliminated altogether as they often are with surgical nerve damage. The study they cite for that is from 1999 but I don't see any reason it shouldn't still apply.